# SDR 98FDEA00142

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FRONT AND BACK LEFT MAIN GEAR INDICATOR UNSAFE LIGHTS ILLUMINATED AFTER TAKEOFF.  FOLLOWED RED TAB.  FRONT LIGHT EXTINGUISED, BACK LIGHT REMAINED ILLUM UNTIL LEVEL OFF.  PRIOR TO LANDING BOTH FRONT AND BACK LIGHT MAIN GEAR UNSAFE LIGHTS ILLUM, UNTIL LANDING GEAR WAS LOWERED.  ALL GEAR LTS IN GREEN UPON LANDING.  FOUND LEFT MAIN GEAR DOOR PROX SWITCH (SENSOR) BADLY SCRATCHED.  REMOVED AND REPLACED AND ADJUSTED SWITCH PER M/M 32-61-03.  PERFORMED PROX BOX TEST, FOUND OK.
